MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CUR-101020U
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radiofrequency ablation procedure the cannula broke away from the electrode during the placement of the probe and became embedded in the patient.The device was removed and the procedure was completed.The patient is recovering.
 
Additional Manufacturer Narrative
Engineers inspected and analyzed the device upon receipt; the shaft of the electrode was determined to be fully separated from the hub.The hub was disassembled, and proper adhesive curing was observed within the hub; no issues were found in the bonding of the cannula within the hub.It was further determined that manufacturing process did not contribute to the reported event.Engineers determined that the cannula braking away from the electrode was caused by unintended error in the use of the device which caused or contributed to the event.
 
Event or Problem Description

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key15070774
Report Number3006630150-2022-03586
Device Sequence Number5377461
Product Code GXI
UDI-Device Identifier00813250016642
UDI-Public00813250016642
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberCUR-101020U
Device Catalogue NumberCUR-101020U
Device Lot Number28458504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown